# SDR DALA2023112109618

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 25,948 hours, 2,515 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3506 DURING SERVICE CHECK FOUND AFT CARGO FLOOR PANEL DAMAGED WITH SMALL PUNCTURE. PANEL FIN 151MAF. CORRECTIVE ACTION: DAMAGE FOUND TO BE WITHIN LIMITS FOR REPAIR. REPAIRED DAMAGED UPPER SKIN AND CORE PER A350 ASR 53-02-XX-05001-664A. (8945581)
